Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dennis R. Bell
Title: The Malliavin calculus
Additional book information: Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 34, Longman Scientific and Technical, Essex, and John Wiley, New York, 1987, x + 105 pp., $62.95. ISBN 0-582-99486-1.

References [Enhancements On Off] (What's this?)

  • 1. J. M. Bismut and D. Michel, Diffusions conditionnelles. I, J. Funct. Anal. 44 (1981), 174-211. MR 642916
  • 2. J. M. Bismut and D. Michel, Diffusions conditionnelles. II, J. Funct. Anal. 45 (1982), 274-292. MR 647076
  • 3. B. Gaveau and P. Trauber, L'intégrale stochastique comme opérateur de divergence dans l'espace fonctionnel, J. Funct. Artal. 46 (1982), 230-238. MR 660187
  • 4. J. J. Kohn, Pseudo-differential operators and hypoellipticity, Proc. Sympos. Pure Math., vol. 23, Amer. Math. Soc. Providence, R. I., 1969, pp. 61-69. MR 338592
  • 5. D. Michel, Conditional laws and Hörmander condition, Taniguchi Symposium, 1982, North-Holland, Amsterdam, 1984, pp. 387-408. MR 780766
  • 6. D. Nualart and M. Zakai, Generalized stochastic integrals and the Malliavin calculus, Probab. Theory Related Fields 73 (1986), 255-280. MR 855226
  • 7. D. Nualart and E. Pardoux, Stochastic calculus with anticipating integrands, Probab. Theory Related Fields (to appear). MR 950346
  • 8. D. Ocone, Malliavin's calculus and stochastic integral representation of functional of diffusion processes, Stochastics 12 (1984), 161-185. MR 749372
  • 9. E. Pardoux and P. Protter, A two-sided stochastic integral and its calculus, Probab. Theory Related Fields 76 (1987), 15-49. MR 899443
  • 10. D. W. Stroock and S. R. S. Varadhan, Multidimensional diffusion processes, Springer-Verlag, Berlin and New York, 1979. MR 532498
  • 11. A. S. Ustunel, Une extension du calcul d'Itô via le calcul stochastique des variations, C. R. Acad. Sci. Paris 300 (1985), 277-279. MR 785069

Review Information:

Reviewer: Philip Protter
Journal: Bull. Amer. Math. Soc. 20 (1989), 123-127
American Mathematical Society